# SDR SIMA20150309003

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,426 hours, 34,259 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 23073715
- Part serial: 0995V
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT ABOUT 10,000 FT DURING CLIMB OUT WE NOTICED NR 1 ENG OIL TEMP WAS APPROX 126? IN THE RED.  IT CLIMBED TO 132? & WE REDUCED THRUST.  OIL TEMP RETURNED TO THE GREEN RANGE UPON POWER REDUCTION IN THE DESCENT BACK.  TROUBLE SHOT IAW FIM TASK 79-37-00.  R & R NR 1 ENG OIL TEMP & PRESS SENSOR IAW MM.  PERFORMED OPERATIONS TEST OF ENG IAW MM 72-00-00.  OPERATIONS TESTED GOOD.
